Econometrica: Mar 1979, Volume 47, Issue 2
Linear Models with Autocorrelated Errors: Structural Identifiability in the Absence of Minimality Assumptions
Jurgen Schrader, Manfred DeistlerThe identifiability of linear dynamic models with autocorrelated errors is considered. Without a priori assuming relative left primeness of the structures, global identifiability conditions in the case of affine cross-equation restrictions and local identifiability conditions in the case of continuously differentiable cross-equation restrictions are derived.
Log In To View Full Content